Journal of the Chungcheong Mathematical Society

Volume 35, No. 1, February 2022

CONTENTS


On Soft Rough Pre Open Sets in Soft Rough Topological Spaces
J. Rajalakshmi and Dr. R. Selvi
103
On orthogonal reverse derivations of semiprime gamma-semirings
Kyung Ho Kim
115
On generalized symmetric bi-f-derivations of lattices
Kyung Ho Kim
125
Blow-up phenomena of arbitrary positive initial energy solutions for a viscoelastic wave equation with nonlinear damping and source terms
Su-Cheol Yi
137
A note on functional inequality and additive mapping
Ick-Soon Chang, Hyun-Wook Lee and Hark-Mahn Kim
149
Spaces of BMO type
Young Ja Park
161
A note on topological properties in multi-valued dynamical systems
Chihyun Cho, Hahng-Yun Chu, No-Weon Kang and Myoung-Jung Kim
171
The double fuzzy Elzaki transform for solving Fuzzy partial differential equations
Kishor A. Kshirsagar Vasant R. Nikam, Shrikisan B. Gaikwad and Shivaji A. Tarate
177